Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The standard Cantor function is subadditive


Author: Jozef Dobos
Journal: Proc. Amer. Math. Soc. 124 (1996), 3425-3426
MSC (1991): Primary 26D15
DOI: https://doi.org/10.1090/S0002-9939-96-03440-5
MathSciNet review: 1340384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the subadditivity of the Cantor function $\phi \colon[0,1]\to [0,1]$ is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26D15

Retrieve articles in all journals with MSC (1991): 26D15


Additional Information

Jozef Dobos
Affiliation: Department of Mathematics, Technical University, 042 00 Košice, Slovakia
Email: dobos@ccsun.tuke.sk

DOI: https://doi.org/10.1090/S0002-9939-96-03440-5
Keywords: Subadditive functions
Received by editor(s): September 2, 1994
Received by editor(s) in revised form: May 11, 1995
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1996 American Mathematical Society